Last jab, please!

Just did my last pregnyl jab. I really hope that it’s the last time that I have to self inject for IVF purposes. And if I experience any “pregnancy symptoms” tomorrow, at least I can tell myself to ignore them as they’re probably just pregnyl side effects.

It’s only 3pd5dt and I’m already spending a lot of time obsessing about everything and anything. I’ve spent a lot of time today googling various IVF and pregnancy related things over and over again, with the same webpages popping up each time. How am I going to get through the next 7 days?

But the occasional gag and minor waves of nausea – are they pregnancy symptoms??!!! Or Pregnyl side effects?

I’m also hungry and tired. But they could be signs of anything. If anything, it could be PMS!

I really need to stop obsessing. I feel like the more I obsess, the less likely that I’ll get a BFP.

Shall we try to fast forward time?!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s